Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 12, 2015, 6:48 AM CDT for Lake of the Woods County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 6:48 AM CDT (11:48 UTC)
- Expired
- Jul 12, 2015, 7:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lake of the Woods County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 232 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 7:20 AM CDT | HAIL 1 | 2 S Carp, MN | DIME TO QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 11.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
486
WUUS53 KFGF 121148
SVRFGF
MNC077-121230-
/O.NEW.KFGF.SV.W.0055.150712T1148Z-150712T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
648 AM CDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 730 AM CDT
* AT 647 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAUNCE...OR
45 MILES SOUTHEAST OF ROSEAU...MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CARP AROUND 655 AM CDT.
PITT AROUND 700 AM CDT.
BAUDETTE AROUND 710 AM CDT.
CLEMENTSON AROUND 715 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4837 9490 4872 9509 4880 9470 4878 9469
4874 9465 4872 9459 4872 9456 4870 9454
4869 9443 4837 9443
TIME...MOT...LOC 1147Z 244DEG 41KT 4856 9486
HAIL...1.00IN
WIND...<50MPH
$$
HOPKINS2 follow-up statements
655 WWUS53 KFGF 121207 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 707 AM CDT SUN JUL 12 2015 MNC077-121230- /O.CON.KFGF.SV.W.0055.000000T0000Z-150712T1230Z/ LAKE OF THE WOODS MN- 707 AM CDT SUN JUL 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTHEASTERN LAKE OF THE WOODS COUNTY... AT 706 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARP...OR 57 MILES SOUTHEAST OF ROSEAU...MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAKE OF THE WOODS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4837 9480 4856 9492 4869 9443 4837 9443 TIME...MOT...LOC 1206Z 252DEG 39KT 4845 9466 HAIL...1.00IN WIND...<50MPH $$ HOPKINS
019
WWUS53 KFGF 121225
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 AM CDT SUN JUL 12 2015
MNC077-121235-
/O.EXP.KFGF.SV.W.0055.000000T0000Z-150712T1230Z/
LAKE OF THE WOODS MN-
725 AM CDT SUN JUL 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAKE OF THE WOODS
COUNTY WILL EXPIRE AT 730 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAND FORKS.
LAT...LON 4837 9480 4856 9492 4869 9443 4837 9443
TIME...MOT...LOC 1224Z 244DEG 41KT 4845 9466
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 4:01 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 12, 4:01 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 401 AM CDT SUN JUL 12 2015 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 401 AM CDT SUN JUL 12 2015 THUNDERSTORM CHANCES AND SEVERITY WILL BE THE MAIN FORECAST PROBLEM FOR THE PERIOD. THE WV LOOP SHOWS THE MAIN UPPER LOW STILL OVER THE CANADIAN/MONTANA BORDER...BUT A LEAD SHORTWAVE HAS BEEN MOVING THROUGH OUR NORTHERN COUNTIES AND KEEPING THUNDERSTORMS DEVELOPING NEAR DEVILS LAKE. THE LEAD SHORTWAVE WILL MOVE OFF TO THE EAST THROUGHOUT THE EARLY MORNING HOURS. NONE OF THE MODELS HAVE THAT GREAT OF HANDLE ON PRECIP LATELY...BUT SOME STILL HAVE PRECIP CONTINUING TO POP UP IN MN AS THE SHORTWAVE MOVES EAST. GIVEN THE STORMS REFUSAL TO DIE...THINK THAT THOSE MODELS SHOWING ACTIVITY IN THE NORTHEASTERN COUNTIES ARE VALID AND THAT THUNDERSTORM ACTIVITY WILL TRANSITION INTO MN BY DAYBREAK. A FEW CELLS ARE STARTING TO POP UP FURTHER SOUTH BUT GIVEN THE GREATER FORCING IN THE NORTH THINK THEY WILL BE MORE ISOLATED FROM HIGHWAY 2 SOUTH. WILL MAKE SOME LAST MINUTE ADJUSTMENTS TO POPS BASED ON RADAR TRENDS BEFORE 08Z. AFTER THIS MORNINGS ACTIVITY...THE UPPER TROUGH BEGINS TO MOVE INTO WESTERN SD. MODELS ALL BRING A WEAK LOW PRESSURE CENTER OVER THE SOUTHERN CWA...AND THERE ARE SIGNS OF A WARM FRONT EXTENDING SOUTHEASTWARD INTO WEST CENTRAL MINNESOTA BY THIS EVENING. WITH DEW POINTS IN THE 70S...THERE WILL BE A LOT OF JUICE AND THINK THAT CAPE VALUES WILL EASILY TOP 3000 J/KG. WITH A JET STREAK ON THE SOUTH SIDE OF THE UPPER TROUGH...DEEP LAYER SHEAR VALUES POP UP TO 40-50 KTS BY THIS AFTERNOON. THINK THAT SEVERE STORMS ARE LIKELY BY THIS AFTERNOON OVER THE SOUTHERN COUNTIES...MAINLY HAIL AND WINDS BUT STORMS NEAR ANY SFC BOUNDARY HAVE THE POTENTIAL FOR PRODUCING A TORNADO. FURTHER NORTH...THE INSTABILITY WILL NOT BE AS EXPLOSIVE BUT THERE SHOULD BE ENOUGH TO PRODUCE STORMS ALONG THE SFC TROUGH AXIS AS IT MOVES THROUGH. STORMS SHOULD MOVE MAINLY EAST OF THE RED RIVER OVERNIGHT ON SUNDAY AND WEAKEN. THE OTHER ISSUE FOR TODAY WILL BE HEAT. DEW POINTS ARE ALREADY IN THE 70S...SO HUMIDITY WILL MAKE THE DAY QUITE UNPLEASANT. THE QUESTION IS EXACTLY HOW HOT WE WILL GET AND IS A HEAT ADVISORY WARRANTED. THE RAP AND HRRR HAVE TEMPS GETTING INTO THE UPPER 90S TO 100S...BUT THINK THIS IS WAY OVERDONE. MUCH OF THE GUIDANCE HAS THE SOUTHWESTERN COUNTIES REACHING THE LOW TO MID 90S AND NEAR 90 FURTHER NORTH IN THE RED RIVER VALLEY...AND THIS SEEMS REASONABLE AT THIS POINT. HEAT INDEX VALUES COULD TOP 100 DEGREES IN SOME PARTS OF THE VALLEY DOWN TOWARDS RANSOM AND SARGENT COUNTIES...BUT DO NOT THINK IT WILL BE SUSTAINED FOR 3 OR MORE HOURS. WILL HOLD OFF ON A HEAT ADVISORY FOR NOW BUT WILL HIT HARD IN THE HWO AND MENTION IN THE WX STORY. TOMORROW...THE UPPER SHORTWAVE WILL MOVE OFF TO THE EAST...ALTHOUGH THE MODELS SHOW SIGNS OF ANOTHER WEAK VORT MAX MOVING THROUGH OVER THE TOP OF THE RIDGE. WINDS WILL BE FROM THE NORTHWEST BEHIND THE DEPARTING SFC LOW...BUT THERE SHOULD STILL BE ENOUGH INSTABILITY FOR STORMS TO BE POSSIBLE. DEEP LAYER SHEAR IS MUCH WEAKER AND DO NOT EXPECT WIDESPREAD SEVERE ON MONDAY. WILL CONTINUE TO KEEP HIGH CHANCE POPS FOR MONDAY AFTERNOON AS ALL THE MODELS SHOW STORMS REDEVELOPING. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 401 AM CDT SUN JUL 12 2015 MONDAY NIGHT THROUGH TUESDAY NIGHT...THE UPPER RIDGE WILL BE BUILDING OVER THE NORTHERN PLAINS...BUT THE POSSIBILITY OF RIDGE RIDING WEAK SHORTWAVES SETTING OFF STORMS REMAINS. THE SFC PATTERN WILL BE FAIRLY WEAK AND NOT MUCH TO PROVIDE A FOCUS FOR STORM DEVELOPMENT. AT THIS POINT THINK THAT DIURNAL PATTERNS WILL ALLOW A BIT OF A BREAK LATE MONDAY NIGHT. MODELS ALL HAVE SOME PRECIP DEVELOPING TUESDAY AFTERNOON...ALTHOUGH THERE A QUITE A FEW DIFFERENCES IN PLACEMENT AND COVERAGE. WILL CONTINUE WITH FAIRLY HIGH CHANCE POPS THAT SHOULD TAPER OFF TUESDAY NIGHT. TEMPS WILL BE ABOVE SEASONAL AVERAGES ALTHOUGH LESS STICKY THAN TODAY. WEDNESDAY THROUGH SATURDAY...LONG WAVE PATTERN DE-AMPLIFIES THIS PERIOD WITH LONG WAVE TROUGH OFF EACH COAST AND A LONG WAVE RIDGE OVER CENTRAL NORTH AMERICA. PATTERN BECOMES MORE ZONAL BY THE END OF THE PERIOD. GFS AND ECMWF WERE IN GOOD AGREEMENT THROUGH THE PERIOD WITH THE ECMWF WITH A SLIGHTLY FASTER SOLUTION. HOWEVER THE GFS AND ECMWF BECOME OUT OF PHASE NEAR THE END OF THE PERIOD. THE GFS WAS TRENDING SLOWER WHILE THE ECMWF CHANGED LITTLE OVER THE LAST COUPLE MODEL RUNS. WILL PREFER THE ECMWF. THERMAL RIDGE REMAINS OVER THE CENTRAL US THROUGH THE PERIOD. HOWEVER RIDGE IS KNOCKED DOWN WITH UPPER TROUGH MOVING THROUGH THE FLOW ON THU. LITTLE CHANGE TO HIGH TEMPS. HIGH TEMPS INCREASED ONE DEGREE ON THU. LITTLE CHANGE FOR THE OTHER DAYS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1253 AM CDT SUN JUL 12 2015 ALL SITES VFR EXCEPT KDVL...WHICH WILL BE UNDER THE INFLUENCE OF A THUNDERSTORM FOR THE NEXT HOUR OR SO. HAVE SOME VARIABLE WIND DIRECTION DUE TO THE STORM WHICH WILL BE DONE BY 07Z OR SO. SOME ADDITIONAL CONVECTIVE DEVELOPMENT IS POSSIBLE THROUGH THE REST OF THE PERIOD...BUT WHICH TAF SITES WILL BE IMPACTED IS DIFFICULT TO SAY AT THIS POINT. WILL KEEP ALL SITE VFR WITH SOUTHEAST WINDS AND WILL AMEND FOR VCTS IF NEEDED. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...JR LONG TERM...JR/HOPPES AVIATION...DK/JR
Hazardous weather outlook, Jul 12, 6:32 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 632 AM CDT SUN JUL 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-131145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 632 AM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA...AN ENHANCED RISK EXTENDING INTO FAR SOUTHEASTERN NORTH DAKOTA...AND A SLIGHT RISK OF SEVERE STORMS ACROSS THE REST OF EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. STORMS WILL BE ONGOING THIS MORNING ACROSS NORTHWESTERN MINNESOTA. THE MORNING ACTIVITY WILL MAINLY HAVE A LIGHTNING THREAT...ALTHOUGH A FEW STORMS PULSING UP TO PRODUCE 1 INCH HAIL AND STRONG WIND GUSTS ARE NOT OUT OF THE QUESTION. THERE WILL BE REDEVELOPMENT THIS AFTERNOON AS A TROUGH OF LOW PRESSURE MOVES INTO THE REGION. THE MAIN FOCUS FOR STORM DEVELOPMENT WILL BE IN FAR SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA NEAR THE CENTER OF A WEAK SURFACE LOW AND A WARM FRONT. WITH A VERY HIGHLY UNSTABLE ATMOSPHERE...STORMS THAT DEVELOP WILL RAPIDLY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE. SEVERE STORMS WILL CONTINUE INTO SUNDAY EVENING BEFORE BEGINNING TO WEAKEN AFTER MIDNIGHT. BEFORE STORMS DEVELOP...THE HOT AND HUMID AIR WILL BRING HIGH HEAT INDEX VALUES TO PORTIONS OF THE REGION THIS AFTERNOON. LOCATIONS FROM SOUTHEASTERN NORTH DAKOTA INTO THE NORTHERN RED RIVER VALLEY COULD SEE HEAT INDEX VALUES CLIMB TO JUST ABOVE 100 DEGREES FOR A BRIEF PERIOD. THE HIGH HEAT INDEX VALUES ARE NOT EXPECTED TO BE PROLONGED...BUT THOSE PARTICIPATING IN OUTDOOR ACTIVITIES SHOULD DRINK WATER AND TAKE FREQUENT BREAKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FAIRLY ACTIVE PATTERN SETS UP WITH MULTIPLE WEAK SYSTEMS BRINGING ROUNDS OF THUNDERSTORMS THROUGHOUT THE COMING WEEK. STORMS ARE NOT EXPECTED TO BE SEVERE MONDAY OR TUESDAY AS WINDS ALOFT WILL BE RELATIVELY WEAK...BUT LIGHTENING WILL BE A THREAT WITH ANY STORM. EXACT TIMING AND PLACEMENT OF THE STORMS IS UNCERTAIN AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JR
In the hours before
Special weather statement, Jul 12, 2:41 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
241 AM CDT SUN JUL 12 2015
NDZ015-026-120815-
NELSON ND-RAMSEY ND-
241 AM CDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAMSEY AND NORTHERN
NELSON COUNTIES UNTIL 315 AM CDT...
AT 241 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRARY TO NEAR TOLNA...
AND MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
DOYON...SOUTHAM AND BARTLETT AROUND 250 AM CDT.
LAKOTA AND MAPES AROUND 255 AM CDT.
MICHIGAN AND BROCKET AROUND 300 AM CDT.
LAT...LON 4831 9852 4822 9829 4819 9829 4820 9823
4808 9793 4780 9833 4790 9853 4791 9853
4791 9855 4797 9867 4800 9867 4800 9872
4803 9878
TIME...MOT...LOC 0741Z 221DEG 53KT 4800 9867 4789 9846
SPEICHERSpecial weather statement, Jul 12, 3:48 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
348 AM CDT SUN JUL 12 2015
NDZ026-027-030-120945-
NELSON ND-GRAND FORKS ND-TRAILL ND-
348 AM CDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TRAILL...EAST
CENTRAL NELSON AND GRAND FORKS COUNTIES UNTIL 445 AM CDT...
AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MCCANNA TO 6 MILES
WEST OF LARIMORE TO LOGAN CENTER...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MCCANNA AROUND 355 AM CDT.
LARIMORE AROUND 400 AM CDT.
KEMPTON AROUND 405 AM CDT.
NORTHWOOD...ARVILLA AND HONEYFORD AROUND 410 AM CDT.
MEKINOCK AROUND 420 AM CDT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4786 9804 4792 9798 4811 9792 4804 9707
4802 9707 4799 9705 4796 9706 4794 9704
4778 9706 4757 9720 4767 9747 4767 9749
TIME...MOT...LOC 0847Z 283DEG 29KT 4801 9776 4790 9777 4779 9783
SPEICHERSpecial weather statement, Jul 12, 6:25 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 625 AM CDT SUN JUL 12 2015 MNZ005-006-008-009-121230- ROSEAU MN-LAKE OF THE WOODS MN-NORTH BELTRAMI MN-EAST MARSHALL MN- 625 AM CDT SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BELTRAMI...EASTERN MARSHALL...EASTERN ROSEAU AND SOUTHWESTERN LAKE OF THE WOODS COUNTIES UNTIL 730 AM CDT... AT 624 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDDLE RIVER...OR 20 MILES NORTH OF THIEF RIVER FALLS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... GATZKE AROUND 640 AM CDT. CASPERSON...SKIME...TORFIN AND WANNASKA AROUND 650 AM CDT. HAYES LAKE STATE PARK AND PENCER AROUND 655 AM CDT. SWIFT AROUND 720 AM CDT. LAT...LON 4824 9606 4851 9629 4900 9525 4840 9483 TIME...MOT...LOC 1124Z 239DEG 46KT 4840 9608 HOPKINS
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:50 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 55 min |
| Jul 12, 6:25 AM CDT | Special Weather Statement | FGF | Roseau | 65 min |
| Jul 12, 7:21 AM CDT | Special Weather Statement | FGF | Beltrami | 54 min |
| Jul 12, 7:28 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 32 min |
| Jul 12, 8:23 AM CDT | Special Weather Statement | FGF | Beltrami | 67 min |
| Jul 12, 3:53 PM CDT | Tornado Warning | FGF | Clay, Otter Tail, Wilkin | 52 min |
| Jul 12, 4:03 PM CDT | Tornado Warning | FGF | Polk | 42 min |
| Jul 12, 4:21 PM CDT | Tornado Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 39 min |
| Jul 12, 4:36 PM CDT | Tornado Warning | FGF | Otter Tail, Wilkin | 39 min |
| Jul 12, 4:46 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 59 min |
| Jul 12, 4:49 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 43 min |
| Jul 12, 5:04 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 41 min |
| Jul 12, 5:07 PM CDT | Tornado Warning | FGF | Grant, Otter Tail, Wilkin | 38 min |
| Jul 12, 5:18 PM CDT | Tornado Warning | FGF | Becker, Otter Tail, Wadena, Wilkin | 42 min |
| Jul 12, 5:37 PM CDT | Tornado Warning | FGF | Grant, Otter Tail, Wilkin | 38 min |
| Jul 12, 5:40 PM CDT | Areal Flood Advisory | FGF | Marshall | 12 hr |
| Jul 12, 5:43 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Roseau | 62 min |
| Jul 12, 5:49 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 41 min |
| Jul 12, 6:08 PM CDT | Areal Flood Advisory | FGF | Otter Tail | 12 hr |
| Jul 12, 6:15 PM CDT | Tornado Warning | FGF | Grant, Otter Tail | 45 min |
| Jul 12, 6:23 PM CDT | Tornado Warning | FGF | Clay, Wilkin | 52 min |
| Jul 12, 6:25 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 50 min |
| Jul 12, 6:56 PM CDT | Tornado Warning | FGF | Grant | 49 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.